# SDR SWIA201231586

- Difficulty date: August 22, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 20,570 hours, 12,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5612)  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK CHARGER.
